# SDR DALA2021091605544

- Difficulty date: September 13, 2021
- Submitted: September 16, 2021
- Operation: Air carrier
- Aircraft: N717TW
- Make and model: Boeing 757231
- Aircraft serial: 28485
- Aircraft time: 80,067 hours, 19,982 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6812 OXYGEN PANEL MASK DEPLOYED / LOCATIONS:201. CORRECTIVE ACTION: RE-STOWED OXYGEN MASK ON THE FWD F/C LAVATORY, IN REF B757 AMM 35-21. (1946887)
